RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1991, Volume 50, Issue 4  


Some applications of the theory of operators in Krein spaces to the solvability of nonlinear Hamiltonian systems
T. Ya. Azizov, V. L. Khatskevich
3
Properties of quadratic maps in a Banach space
A. V. Arutyunov
10
Partial sums of a trigonometric series with convex coefficients
A. S. Belov
21
The Helly intersection theorem
N. A. Bobylev
28
Structure of the adèle group of a product of algebraic groups
A. A. Bondarenko
33
Stabilization of energy for a wave equation with memory
V. V. Varlamov
38
Behavior of the sum of a Dirichlet series having a prescribed growth
A. M. Gaisin
47
Approximation of a subharmonic function of infinite order by the logarithm of the modulus of an entire function
M. A. Hirnyk
57
The semilattice of computable families of recursively enumerable sets
A. N. Degtev
61
Automatic continuity of operators in vector lattices
A. V. Koldunov
67
Integral equations for the problem of stationary waves produced by a floating body
N. G. Kuznetsov
75
Viable parametrization of continuous many-valued mappings
M. S. Nikol'skii
84
Geometry of the spectrum of the one-dimensional Schrödinger equation with a periodic complex-valued potential
L. A. Pastur, V. A. Tkachenko
88
Extreme subsets of operator intervals
È. L. Pekarev
96
Number of small solutions of a homogeneous linear congruence
I. A. Semaev
102
Symmetric representations of algebras with involution
V. V. Sergeichuk
108
Improvement of an inequality of Hardy containing an estimate of the size of an intermediate derivative of a function
L. V. Taikov
114
Preservation of invariant manifolds of Hamiltonian systems in the presence of a perturbation
D. V. Treschev
123
Analytic solutions of the functional equation $(xy)x=x(yx)$
A. M. Shelekhov
132
Minimum principle for bounded holomorphic functions in many-dimensional domains
G. Schmalz
141

Brief Communications
Smoothness and limiting properties of solutions of a second-order parabolic equation
Yu. A. Alkhutov
150
Nonisomorphic full automorphism groups of nonseparable measure spaces
V. V. Ryzhikov
152
Behavior of nearly homothetic mappings
T. V. Sokolova
154
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019